Tampere University of Technology

TUTCRIS Research Portal

Necessary and sufficient conditions for the existence of solution of generalized fuzzy relation equations A ⇔X = B

Research output: Contribution to journalArticleScientificpeer-review

Standard

Necessary and sufficient conditions for the existence of solution of generalized fuzzy relation equations A ⇔X = B. / Turunen, Esko.

In: Information Sciences, Vol. 536, 01.10.2020, p. 351-357.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{b1c73ea722314068bd81b053f378ae6c,
title = "Necessary and sufficient conditions for the existence of solution of generalized fuzzy relation equations A ⇔X = B",
abstract = "In 2013 Li and Jin studied a particular type of fuzzy relational equations on finite sets, where the introduced min-bi-implication composition is based on Łukasiewicz equivalence. In this paper such fuzzy relation equations are studied on a more general level, namely complete residuated lattice valued fuzzy relation equations of type ⋀y∈Y(A(x,y)↔X(y)=B(x) are analyzed, and the existence of solutions S is studied. First a necessary condition for the existence of solution is established, then conditions for lower and upper limits of solutions are given, and finally sufficient conditions for the existence of the smallest and largest solutions, respectively, are characterized. If such general or global solutions do not exist, there might still be partial or point wise solutions; this is a novel way to study fuzzy relation equations. Such point wise solutions are studied on Łukasiewicz, Product and G{\"o}del t-norm based residuated lattices on the real unit interval.",
keywords = "Fuzzy relation equation, Residuated lattice, T-norm",
author = "Esko Turunen",
year = "2020",
month = "10",
day = "1",
doi = "10.1016/j.ins.2020.05.015",
language = "English",
volume = "536",
pages = "351--357",
journal = "Information Sciences",
issn = "0020-0255",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Necessary and sufficient conditions for the existence of solution of generalized fuzzy relation equations A ⇔X = B

AU - Turunen, Esko

PY - 2020/10/1

Y1 - 2020/10/1

N2 - In 2013 Li and Jin studied a particular type of fuzzy relational equations on finite sets, where the introduced min-bi-implication composition is based on Łukasiewicz equivalence. In this paper such fuzzy relation equations are studied on a more general level, namely complete residuated lattice valued fuzzy relation equations of type ⋀y∈Y(A(x,y)↔X(y)=B(x) are analyzed, and the existence of solutions S is studied. First a necessary condition for the existence of solution is established, then conditions for lower and upper limits of solutions are given, and finally sufficient conditions for the existence of the smallest and largest solutions, respectively, are characterized. If such general or global solutions do not exist, there might still be partial or point wise solutions; this is a novel way to study fuzzy relation equations. Such point wise solutions are studied on Łukasiewicz, Product and Gödel t-norm based residuated lattices on the real unit interval.

AB - In 2013 Li and Jin studied a particular type of fuzzy relational equations on finite sets, where the introduced min-bi-implication composition is based on Łukasiewicz equivalence. In this paper such fuzzy relation equations are studied on a more general level, namely complete residuated lattice valued fuzzy relation equations of type ⋀y∈Y(A(x,y)↔X(y)=B(x) are analyzed, and the existence of solutions S is studied. First a necessary condition for the existence of solution is established, then conditions for lower and upper limits of solutions are given, and finally sufficient conditions for the existence of the smallest and largest solutions, respectively, are characterized. If such general or global solutions do not exist, there might still be partial or point wise solutions; this is a novel way to study fuzzy relation equations. Such point wise solutions are studied on Łukasiewicz, Product and Gödel t-norm based residuated lattices on the real unit interval.

KW - Fuzzy relation equation

KW - Residuated lattice

KW - T-norm

U2 - 10.1016/j.ins.2020.05.015

DO - 10.1016/j.ins.2020.05.015

M3 - Article

VL - 536

SP - 351

EP - 357

JO - Information Sciences

JF - Information Sciences

SN - 0020-0255

ER -